# SDR SWIA202055630

- Difficulty date: December 19, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Gouged
- Location: Emer Exit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR UPPER FORWARD LATCH FITTING IS GOUGED IN CORNER.  C-CHECK RO 1/28/2021.  REPAIRED LT EMERGENCY EXIT UPPER FORWARD LATCH FITTING, IAW REO 601R-52-21-122 REV-, DATED 12/30/2020.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
